Two-fold completeness of root vectors of a system of quadratic pencils

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a spectral problem for a system of second order (in the spectral parameter) abstract pencils in a Hilbert space and prove the completeness and the Abel basis property of a system of eigenvectors and associated vectors. In some special cases, we obtain the expansion of vectors with respect to eigenvectors. Further, it is considered a relevant application of these abstract results to boundary-value problems for second and fourth order ordinary differential equations with a quadratic spectral parameter both in the equation and in boundary-value conditions.

Original languageEnglish
Pages (from-to)1427-1454
Number of pages28
JournalJournal des Mathematiques Pures et Appliquees
Volume84
Issue number10
DOIs
StatePublished - Oct 2005

Keywords

  • Abel basis
  • Abstract pencils
  • Boundary-value problems with a parameter
  • Completeness
  • Eigenvectors
  • Expansion

Fingerprint

Dive into the research topics of 'Two-fold completeness of root vectors of a system of quadratic pencils'. Together they form a unique fingerprint.

Cite this